Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 280, NWS Des Moines, IA

June 15, 2008Davis County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2008, 12:04 PM CDT for Davis County, Iowa. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 12:04 PM CDT (17:04 UTC)
Expired
Jun 15, 2008, 12:45 PM CDT
In force
41 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

County Davis County, IA

The radar

The Des Moines radar (KDMX), 163 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 12:10 PM CDTTSTM WND DMG6 Sse Moulton, IATREE LIMBS DOWN ON HIGHWAY 202 JUST NORTH OF COATSVILLE.
Jun 15, 12:28 PM CDTTSTM WND DMG9 Sse Bloomfield, IATREE LIMBS DOWN ON THE 29000 BLOCK NUTHATCH AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 151703
SVRDMX
IAC051-151745-
/O.NEW.KDMX.SV.W.0280.080615T1704Z-080615T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1204 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DAVIS COUNTY IN SOUTHEAST IOWA...

* UNTIL 1245 PM CDT.

* AT 1203 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 19 MILES WEST OF
  PULASKI...OR 10 MILES NORTHWEST OF LANCASTER...AND MOVING EAST AT
  43 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PULASKI BY 1230 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.

LAT...LON 4074 9264 4069 9219 4060 9219 4059 9220
      4060 9238 4059 9239 4059 9251 4059 9265
TIME...MOT...LOC 1704Z 277DEG 38KT 4064 9262

$$

JUNGBLUTH
3 follow-up statements
000 
WWUS53 KDMX 151716
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT SUN JUN 15 2008

IAC051-151745-
/O.CON.KDMX.SV.W.0280.000000T0000Z-080615T1745Z/
DAVIS IA-
1215 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DAVIS COUNTY...

AT 1211 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17 MILES WEST OF
PULASKI...OR 8 MILES NORTH OF LANCASTER...MOVING EAST AT 52 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF PULASKI BY 1230 PM CDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

AT 1212 PM CDT...A TRAINED SPOTTER IN THE TOWN OF MOULTON REPORTED 
WINDS NEAR 60 MPH WITH SMALL LIMBS DOWN. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.

LAT...LON 4074 9264 4069 9219 4060 9219 4059 9220
      4060 9238 4059 9239 4059 9251 4059 9265
TIME...MOT...LOC 1715Z 278DEG 45KT 4062 9252

$$

JUNGBLUTH
000 
WWUS53 KDMX 151732
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1233 PM CDT SUN JUN 15 2008

IAC051-151745-
/O.CON.KDMX.SV.W.0280.000000T0000Z-080615T1745Z/
DAVIS IA-
1233 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DAVIS COUNTY...

AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER SOUTH CENTRAL DAVIS COUNTY...OR 13 MILES NORTHEAST OF
LANCASTER...MOVING EAST AT 48 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.

LAT...LON 4060 9256 4069 9255 4069 9219 4060 9219
      4059 9220 4060 9238 4059 9239 4059 9251
TIME...MOT...LOC 1733Z 275DEG 42KT 4061 9225

$$

JUNGBLUTH
000 
WWUS53 KDMX 151745
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CDT SUN JUN 15 2008

IAC051-151755-
/O.EXP.KDMX.SV.W.0280.000000T0000Z-080615T1745Z/
DAVIS IA-
1245 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIS COUNTY HAS
EXPIRED...

AT 1241 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.

LAT...LON 4060 9256 4069 9255 4069 9219 4060 9219
      4059 9220 4060 9238 4059 9239 4059 9251
TIME...MOT...LOC 1732Z 275DEG 42KT 4060 9227

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:42 AM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jun 15, 6:42 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
642 AM CDT SUN JUN 15 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
CONCERNS TODAY CENTER AROUND ONGOING CONVECTION...AND THEN CHANCES
OF REDEVELOPMENT TODAY INTO THIS EVENING. LINE OF STORMS JUST
PUSHING OUT OF CWA...DEVELOPED ALONG NOSE OF WEAK LLJ PUSHING INTO
NE IOWA AND THETA-E RIDGE ORIENTED INTO THE SAME PLACE. EXPECT
CONTINUED EASTWARD PROGRESSION...WITH LITTLE DEVELOPMENT BEHIND THE
MAIN CLUSTER THROUGH THE NEXT FEW HOURS. PRE-FRONTAL SFC TROUGH
SITUATED LAKE SUPERIOR SOUTHWESTWARD THROUGH NW IOWA INTO ERN NE/WRN
KS. THIS AXIS TO SHIFT SOUTHEAST THROUGH THE MORNING...WITH
ADDITIONAL CONVECTION DEVELOPING ALONG THAT AXIS AS SHORTWAVE TROUGH
DROPS SOUTHEAST THROUGH THE NORTHERN PLAINS INTO THE MID-MISSOURI
VALLEY BY THIS AFTERNOON IN QUICK NORTHWEST FLOW PATTERN ALOFT.
MOISTURE TRANSPORT ORIENTED RIGHT INTO SOUTHWEST PORTION OF
CWA...WITH GOOD MOISTURE CONVERGENCE SHOWING UP ALONG THE SFC
BOUNDARY ACROSS THE ENTIRE SOUTHERN CWA. DEEP LAYER SHEAR 40 TO 50
KTS...WITH 0-1KM SHEAR DECREASING FROM AROUND 15-20 KTS THIS MORNING
TO AROUND 5 TO 10 KTS THIS AFTERNOON. AS FRONTAL BOUNDARY SAGS
SOUTHWARD INTO NRN MO BY LATE AFTERNOON INTO EARLY EVENING...BEST
CHANCE FOR SEVERE SHOULD BE BY LATE MORNING INTO THE MID AFTERNOON
HOURS. HOWEVER MUCAPE STILL DECENT THROUGH THE EVENING HOURS...SO
EXPECT CHANCE FOR LINGERING STORMS THROUGH 06Z. MODERATE RISK ACROSS
THE AREA MAINLY FOR HAIL AND DAMAGING WIND THREAT.
HIGH PRESSURE THEN TO BUILD INTO THE AREA THROUGH MIDWEEK...WITH DRY
CONDITIONS EXPECTED. COOLER TEMPERATURES ALSO EXPECTED WITH HIGHS
MAINLY IN THE 70S DUE TO NORTHWEST FLOW PATTERN ALOFT. NEXT CHANCE
FOR THUNDERSTORMS WILL CONTINUE THURSDAY INTO THURSDAY NIGHT AS AN
UPPER TROUGH DIGS INTO THE NORTHERN PLAINS AND DROPS SOUTHEASTWARD
THAT NIGHT. UPPER RIDGING THEN EXPECTED INTO THE UPCOMING WEEKEND.

&&

.AVIATION...15/12Z
VFR CONDITIONS ANTICIPATED OVER THE NORTHERN TAF SITES THROUGH MUCH
OF THE PERIOD. BIGGER ISSUE WILL BE THUNDERSTORM CHANCES NEAR DSM
AND OTM TODAY. A FEW STRONG STORMS IN THIS REGION ANTICIPATED. ALL
LOCATIONS THEN ANTICIPATED TO BE VFR BY THIS EVENING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

FORECAST...ALBRECHT
AVIATION...DONAVON
Hazardous weather outlook, Jun 15, 9:41 AM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
941 AM CDT SUN JUN 15 2008

IAZ057>062-070>075-081>086-092>097-161100-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
941 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH
EARLY THIS EVENING. THE GREATEST CHANCES FOR THUNDERSTORMS WILL BE
THROUGH THE EARLY AFTERNOON HOURS.  THERE IS A MODERATE RISK FOR
SEVERE WEATHER WITH THIS ACTIVITY.  DAMAGING WINDS AND LARGE HAIL
ARE THE MAIN SEVERE THREATS...BUT THERE ALSO IS THE POSSIBILITY OF
AN ISOLATED TORNADO.  WIDESPREAD HEAVY RAIN IS NOT
ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN AND LOCALIZED
FLOODING CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA.
FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MINIMAL THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY
THROUGH FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER IS
UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY VERY WELL BE NEEDED TODAY. AN EMERGENCY
MANAGER CONFERENCE CALL WILL BE CONDUCTED AT 1000 AM THIS MORNING.

IAZ004>007-015>017-023>028-033>039-044>050-161100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
941 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORM CHANCES REMAIN IN THE FORECAST TODAY...MAINLY THIS
MORNING. THE THREAT OF SEVERE WEATHER IS LOW AT THIS TIME. WIDESPREAD
HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF LOCALLY HEAVY
RAIN AND FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MINIMAL THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY
THROUGH FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER IS
UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE POTENTIAL IS RELATIVELY LOW...BUT SPOTTER ACTIVATION MAY BE
BRIEFLY NEEDED.

SMALL

In the hours before

Local storm report, Jun 15, 9:44 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
944 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             CORNING                 40.99N 94.74W
06/15/2008  M0.88 INCH       ADAMS              IA   LAW ENFORCEMENT

&&

STEACHOU
Local storm report, Jun 15, 10:01 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1001 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND GST     LENOX                   40.88N 94.56W
06/15/2008  E60 MPH          TAYLOR             IA   LAW ENFORCEMENT

&&

STEACHOU
Local storm report, Jun 15, 10:38 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1038 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     TSTM WND GST     3 NE CRESTON AIRPORT    41.05N 94.31W
06/15/2008  M59.00 MPH       UNION              IA   MESONET

            FROM IOWA DOT RWIS SITE.

&&

SMALL
Local storm report, Jun 15, 10:44 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1044 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     TSTM WND GST     DECATUR CITY            40.74N 93.83W
06/15/2008  E60 MPH          DECATUR            IA   LAW ENFORCEMENT

&&

STEACHOU
Local storm report, Jun 15, 11:00 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     TSTM WND GST     LEON                    40.74N 93.75W
06/15/2008  E70 MPH          DECATUR            IA   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

&&

STEACHOU
Local storm report, Jun 15, 11:54 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1154 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     TSTM WND GST     S CINCINNATI            40.63N 92.92W
06/15/2008  E60 MPH          APPANOOSE          IA   TRAINED SPOTTER

            SEVERAL SMALL LIMBS DOWN

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:36 AM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin39 min
Jun 15, 12:38 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas52 min
Jun 15, 1:32 AM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Pocahontas, Webster, Wright43 min
Jun 15, 1:43 AM CDTTornado WarningDMXHumboldt, Webster, Wright32 min
Jun 15, 1:49 AM CDTSevere Thunderstorm WarningDMXBlack Hawk41 min
Jun 15, 2:02 AM CDTSevere Thunderstorm WarningDMXBlack Hawk25 min
Jun 15, 2:06 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Webster, Wright39 min
Jun 15, 2:12 AM CDTTornado WarningDMXHamilton, Hardin, Wright33 min
Jun 15, 2:17 AM CDTSevere Thunderstorm WarningDMXHumboldt, Wright43 min
Jun 15, 2:32 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin43 min
Jun 15, 3:07 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama53 min
Jun 15, 3:08 AM CDTTornado WarningDMXBlack Hawk, Grundy, Tama52 min
Jun 15, 3:50 AM CDTSevere Thunderstorm WarningDMXTama19 min
Jun 15, 7:38 AM CDTRiver Flood WarningDMXLucas21 hr
Jun 15, 9:23 AM CDTSevere Thunderstorm WarningDMXAdams37 min
Jun 15, 9:46 AM CDTSevere Thunderstorm WarningDMXTaylor44 min
Jun 15, 9:56 AM CDTSevere Thunderstorm WarningDMXAdair, Ringgold, Union49 min
Jun 15, 10:28 AM CDTSevere Thunderstorm WarningDMXDecatur47 min
Jun 15, 10:49 AM CDTSevere Thunderstorm WarningDMXWayne56 min
Jun 15, 11:41 AM CDTSevere Thunderstorm WarningDMXAppanoose49 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.